# SDR TWRA9740

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: L-4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT, CHARGE CONTROLLER C/B IS POPPING DURING MAINTENANCE.  REPAIRED SHORTED WIRE AT L-4 DOOR.  (M)
